# SDR USAAD96023

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 4920 · APU Core Engine
- Part: Burner Can
- Part number: 360452411
- Condition: Cracked
- Location: Apu
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 858 - FLT RETURNED TO FIELD WHEN APU SHUTDOWN.  LEFT GENERATOR WAS ON MEL.  MAINTENANCE REPLACED THE APU BURNER CAN AND THE LEFT GENERATOR, CSD AND COOLER.  (M)
